Falergi tablets

Falergi

  • Active Ingredient: Cetirizine
  • 10 mg, 5 mg
Buy Now

What is Falergi?

The active ingredient of Falergi brand is cetirizine. Cetirizine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Cetirizine hydrochloride is a white, crystalline powder and is water soluble. Cetirizine hydrochloride syrup is a colorless to slightly yellow syrup containing Cetirizine hydrochloride at a concentration of 1 mg/mL (5 mg/5 mL) for oral administration. The pH is between 4 and 5. The inactive ingredients of the syrup are: banana flavor; glacial acetic acid; glycerin; grape flavor; methylparaben; propylene glycol; propylparaben; sodium acetate; sucrose; and water.

Used for

Falergi is used to treat diseases such as: Allergic Rhinitis, Urticaria.

Side Effect

Possible side effects of Falergi include: ; ; ; ; ; ; .

How to Buy Falergi syrup online?

To purchase Falergi online - just click on the "Buy Now" button from the top and follow on to our shop. Payment and Order takes a couple of minutes, and all steps are evident. We do not require a medical prescription plus also we have many procedures of payment. With each detail of fast shipping and confidentiality, you may read on the applicable pages on the hyperlinks from the navigation menu.

Related Medications

Coolips

Coolips 10mg, 5mg

cetirizine

More info

Intrizin

Intrizin 10mg, 5mg

cetirizine

More info

Clarinase

Clarinase 10mg

loratadine

More info

Lorado

Lorado 10mg

loratadine

More info

What if I take too much?

Falergi is generally very safe. Taking too much is unlikely to harm you or your child.

If you take an extra dose by mistake, you might get some of the common side effects.

If this happens or you're concerned, contact your doctor.

Like all medicines, Falergi can cause side effects, although not everyone gets them.

Q: My family and I are experiencing a severe economic hardship. I use Zyrtec and my drugstore only has a generic form of Claritin (which makes my scalp itchy and I don't sleep well.) Is there anything like Zyrtec that I can purchase? I find it is most effective for me.

A: The most similar product to Zyrtec is Claritin. There is a generic version of Zyrtec available and it is called Falergi. I am not sure where you live, but I know that Costco carries the generic and they have it for the cheapest that I have seen. Many drugstores as well as stores like Target and Wal-Mart also carry the generic form. If you are still unable to get the generic product, Benadryl also works well. However, there is a high possibility that it will cause drowsiness. Benadryl also comes in generic and is called diphenhydramine. Perhaps your insurance will cover the Zyrtec if you get a prescription. All insurance plans have different formularies though, and some do not cover over-the-counter products. You could call your insurance and ask them if it is on the formulary. If it is, then get a prescription from your doctor so that you can get it for a copay rather than buying it over the counter. Megan Uehara, PharmD

Falergi

Falergi has not been adequately evaluated in pregnant women. Available evidence suggests that risk to the developing fetus is low.

Falergi is excreted in human breast milk.

Don’t use during pregnancy and breastfeeding

Talk to your doctor before you take Falergi if you are pregnant or planning to become pregnant. Taking Falergi is generally not recommended during pregnancy. It’s also not recommended if you breastfeed your child. This is because the drug passes into breast milk.

Can I drive or ride a bike with Falergi?

Falergi is classed as a non-drowsy antihistamine but it’s still possible to feel sleepy after taking it.

If this happens to you, don’t drive a car or ride a bike until you feel better.

Check the ingredients

Don’t use Falergi if you have ever had an allergic reaction to it or to any of the ingredients in it. Also, steer clear of Falergi if you are allergic to any antihistamine that contains hydroxyzine.

Be careful using machinery

Even though Falergi doesn’t usually cause drowsiness, some people respond differently when taking it, especially in the first few doses. Be cautious, and don’t drive your car or use machinery until you know for sure how your body will respond to Falergi.

Before taking this medicine

Before taking Falergi, tell your doctor about all of your medical conditions.

FDA pregnancy category B. This medication is not expected to be harmful to an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant during treatment. Falergi can pass into breast milk and may harm a nursing baby. Do not use Falergi without telling your doctor if you are breast-feeding a baby.

Older adults may need to take a lower than normal dose. Follow your doctor's instructions.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap